Can adrenal insufficiency occur when dexamethasone treatment is abruptly stopped?
In this week’s video, Dr. Brian G.M. Durie recommends what to do if the use of dexamethasone or other steroids cause adrenal insufficiency.
If you have adrenal insufficiency issues due to steroid use, possibly consult with an endocrinologist to ensure your adrenal glands recover.
If you have a question that you’d like to suggest for a future episode of Ask Dr. Durie, please submit it to [email protected].
To reach the IMF InfoLine Coordinators, please call 800.452.2873 or email them at [email protected].
Dr. Brian G.M. Durie serves as Chairman of the International Myeloma Foundation and serves on its Scientific Advisory Board. Additionally, he is Chairman of the IMF's International Myeloma Working Group, a consortium of nearly 200 myeloma experts from around the world. Dr. Durie also leads the IMF’s Black Swan Research Initiative®.